# SDR SWAA085333

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 70,842 hours, 60,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND STRINGER CLIP CRACKED AT BS 520, STR 15R.  REMOVED AND REPLACED CLIP PER SRM.
